# SDR UIEA2020072001582

- Difficulty date: July 18, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,636 hours, 17,757 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK WOULD NOT TEST DURING PRE-FLIGHT.  PULLED THE MASK OUT AND AFTER 1-2 MINUTES OF TESTING IT STARTED WORKING.   REMOVED AND REPACKED THE OXYGEN MASK IN STORAGE BOX.  OPS CHECKED GOOD IAW MM 35-11-00.
